# SDR TWAA9914404

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5280 · Landing Gear Doors
- Part: Splice
- Part number: 5930583229
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C, LT MLG DOOR HAD A CRACK IN DOUBLER AT AFT EDGE OF DOOR ABOUT 2 AND ONE HALF INCHES LONG.  REMOVED AND REPLACED DOUBLER PER MSA 692, SPM 6-70-01 AND SRM 51-01 PAGE 1.  CHECK C 9/8/99 MCI.
